Manin, Y. I., F. Catanese, F. A. Bogomolov, S. Y. Nemirovskii, V. V. Nikulin, A. N. Parshin, V. V. Przhiyalkovskii, Y. G. Prokhorov, M. Teicher, A. S. Tikhomirov, I. A. Chel'tsov, I. R. Shafarevich and V. V. Shokurov: Viktor Stepanovich Kulikov (on the occasion of his sixtieth birthday). In: Russian Mathematical Surveys 68, 2, 395-397 (2013).
doi: 10.1070/RM2013v068n02ABEH004836
doi: 10.4213/rm9527
Nikulin, V. V.: The transition constant for arithmetic hyperbolic reflection groups. In: Izvestiya: Mathematics 75, 5, 103-138 (2011).
doi: 10.1070/IM2011v075n05ABEH002561
Nikulin, V. V. and S. Saito: Real K3 surfaces with non-symplectic involution and applications. In: Proceedings of the London Mathematical Society 90, 3, 591-654 (2005).
The Max Planck Society does not take any responsibility for the content of this export.